MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 EM ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 EM ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9735668
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a functional endoscopic sinus surgery (fess).It was reported that intra-operatively, the site was tracing and were not getting points on the side of the face farthest from the emitter.A manufacturer representative tried re-positioning and holding the emitter while the trace was happening, however, it was not possible to get that side.The procedure was completed without the use of navigation.There was no reported impact to patient outcome.There was a reported delay to the procedure of less than one hour due to this issue.The site had edited the 3d model and had also auto-refined.
 
Additional Manufacturer Narrative
The software investigation was unable to determine the probable cause of the reported issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received additional information that the archive was reviewed.It contained multiple registrations that displayed a metric but failed to load when selected, showing registration failed.One registration was able to load and the pattern was good for the exam.The exam field of view (fov) was low with much of the head missing.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the system was performing as intended.No issues were found.The system passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S8 EM ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8262692
Report Number1723170-2019-00330
Device Sequence Number1617189
Product Code HAW
UDI-Device Identifier00643169877016
UDI-Public00643169877016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735668
Device Catalogue Number9735668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/23/2019
02/27/2019
05/13/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/14/2019
03/13/2019
05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight113